# SDR CA960722007

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 82970010217
- Condition: Leaking
- Location: Dump Valve
- Component: Dhav
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LEAKING FROM #1 WHEEL WELL. INVESTIGATION FOUND HYDRAULIC LINE LEAKING FROM THE FORWARD LIFT DUMP VALVE FOR THE FLIGHT SPOILERS.
